Medicine Side Effects information to consumer
Both the news papers I receive here in Noida have the localcircles survey published on the unknown side effects of medicines https://www.localcircles.com/a/press/page/medicine-side-effects-survey
To me this is failure of the Drug controller of India. It needs to mandate either a qr code on all medicines and if not possible giving out of a company publisher leaflet covering major side effects in the local language on one side and english on the other.
Relying on doctor or chemist to tell patient about side effect is an inconsistent and bad idea.
Hope LC manager will take this up with DCGI which is a failed authority more
All allopathic medicines have side effects more
My doctor tells me that if patients take one or more allopathic medicines (0ften ayurvedic, homeopathic, herbal, dietary supplements as well) then unpredictable side effects may occur. No drug controller can identify them, nor medicine manufacturers I have myself suffered serious side effects when I took turmeric capsule of organic India with a statin. My neighbour a diabetic took homeopathic medicine for sugar control sometime after he had taken his regular diabetic medicine and nearly fainted. Do tell doctors fully what else you have been taking. more
Thank you Sri Bhosale for the correction. I think I have to go back to Wren & Martin Grammar and Fowler's English Usage books after a gap of 58 years! more
The drug companies should indicate side effects of the medicines they manufacture in the package itself. They are pricing medicines already keeping very high margins as profit used for bribing doctors. more
In the days goneby, drugs used to come with a literature sheet which will give very clearly the side effects. Nowadays, all that has stopped. In fact, you cannot get most of the drugs from Pharmacies without a valid prescription. After getting the drug, the pharmacy will put a rubber stamp saying that the drug has been given. This prevented misuse of drugs also. All that is gone. Even scheduled drugs can be purchased without prescription. Sad. more
Use of tense, especially future tense (will), in this post in English, creates confusion and ambiguity in a reader's (like me) mind. more